# SDR CA120228004

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, DESCENDING THROUGH FL30, THE ENGINE FLAMED OUT. THE CREW DID TRY TO RESTART THE ENGINE WITHOUT SUCCESS. AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT DESTINATION. FOLLOWING THE FLIGHT, THE ENGINE WAS STARTED AND BROUGHT TO FLIGHT IDLE WITHOUT ANY PROBLEM WITH ALL PARAMETERS WITHIN LIMITS. TROUBLESHOOTING IS ON-GOING.
